# SDR ASOA20140430038

- Difficulty date: April 30, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 33,655 hours, 25,613 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 902081
- Part serial: 1183
- Condition: Failed
- Location: Fire Detection
- Part time: 33,656 hours, 25,614 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED AN ENGINE NR 2 FIRE DETECTOR FAILED MESSAGE DURING CRUISE.  LASTED FOR FIVE MINUTES THEN WENT AWAY FOR ONE MINUTE THEN CAME BACK ON.  THE ACFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE FIRE CONTROL MODULE IAW 26-11-03.  OPS CHECKS WERE GOOD.
